1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Hi,

    I have come to this forum to document my detox from methadone. I have been opiate dependent since 2011, starting with an oxycontin habit. That turned into heroin, and hydromorphcontins, diluadid, whatever was available.
    In 2014 I decided to move to a different city to get away from the drug use and dealers. Tried to go cold turkey but couldn't do it . So in June 2014 I went on MMT. I have been on it since then and am now down to 4mg from 40mg.
    I all take home doses as I have been away from opiates other than methadone since 2015, and I really do not want to go back to that clinic and give them any more of my money come Tuesday.
    Here is my detox plan:
    I have 4 doses of 4mg each for the next 4 days. I have split them into halves, so now I have 8 2mg doses.
    I took my 4mg dose Tues, yesterday and today (Thurs). The next 8 days I am going to take 2mg per day and on the 9th day I am going off of it. I will be documenting how it goes.
    I am on a low dose and I feel like I am being a wimp about it. I am just scared.

    Currently I feel okay from the dose drop this week, I went down from 5mg to 4mg on Tuesday. I have a lot of abdominal and muscle cramping, excessive sweating and yawning, diarrhea and twitching but it has been okay.
    Dropping to 2mg tomorrow wish me luck!

Comments

  1. phil9262
    @ldTechnoBabygirl the low energy is probably going to be the longest part of this. It was for me. You'll have to start forcing yourself to do some exercise. That will help with the low energy tremendously. Maybe try starting some b complex vitamins as well. If you have the means to, try b12 injections. They do them at a mall near my house. I'm sure if you google, you can find somewhere by you. You get one injection a week and it helps so much. Also helps burn fat which is a plus.
  2. ldTechnoBabygirl
    @phil9262 thank you for the info about the b12, I will look into that. I feel so physically exhausted today !!!!
  3. aGoobIRL
    I am so glad to hear you're getting some sleep and feeling positive! You're doing great!

    That had to be the best feeling ever being able to just turn around and walk out of the clinic without any anxiety or worry! FREEDOOOOMMM!!

    I hope the B12 works out for your tiredness if you do end up trying it - I'd be curious to hear the results.

    Again, I am so so so happy for you!!! Keep it up!

    And thank you for the updates - they're very encouraging to someone like me!!
  4. ldTechnoBabygirl
    Day 5 no methadone

    Today actually started off being one of the worst days energy wise. I was exhausted all day. Made sure to eat and drink enough water
    It is now almost 10pm and I think Im starting to feel slightly better!
    Will update tomorrow
  5. ldTechnoBabygirl
    Day 9
    I am starting to get my energy back. I went camping from Sunday-today which was a nice distraction. Sun/Mon were a little rough, and yesterday was the first day I started to feel almost normal. Today I am feeling good...I think I should be close to 100% normal next week.
    I wish I did this sooner. I am so so happy. AND PROUD!~
  6. phil9262
    Keep up the good work @ldTechnoBabygirl! Continue to do active things and you should breeze through this. Also, there might be a days where it seems withdrawls hit you again. Do let that bring you down it's just apart of the process of PAWS. I don't want do scare you, I just want to make sure your prepared for ups and downs. If you get it one day, do some exercise and it usually goes away. Again, keep up the good work!! Your doing awesome.
  7. ldTechnoBabygirl
    Thank you @phil9262 for that information because you were totally right. day 10/11/12 were not good at all!

    Today is day 13 and I am feeling a little better, but the last couple of days I started to feel like withdrawal was hitting pretty hard again. I had such low energy, my taste/smell senses were SO off that nothing at all smelled or tasted good...That gross withdrawal taste/smell was there where everything had a similar gross taste. The worst is when I try to smoke weed its repulsive. That taste/smell always seemed to come right before I started to feel better when I dropped in dose, so I am really hoping I'm nearing the end of this withdrawal.
    I am prepared to keep dealing with PAWS and whatever else that comes my way to stay away from opiates for ever.
  8. ldTechnoBabygirl
    And today is 2 weeks off methadone , day 14
    Woke up feeling restless but tired, and anxious. I feel very dehydrated because I drank a bit on Saturday night so I need to get my hydration up. Had about 1.25 L of water so far since I have been up and will continue to chug throughout the day. I know my body is very sensitive when it comes to water intake so I need to make sure I keep myself constantly hydrated especially since I've read withdrawal uses more water than normal and I plan on getting back to my workouts today.
    I am in workout clothes right now but felt very anxious/panicky/accelerated heart rate so I took .01 clonidine and I am just journalling now for the feeling to pass.
    Going to workout today, then meeting a friend for sushi lunch and some shopping and groceries, then will come home and work. I have 40 days until I move with my fiance to Jamaica which is super exciting. Just need to remain focused on goals and keep moving forward with my recovery in the most positive ways.
    I will be picking up a bunch of fruit/veggies/lean meats/complex carbs and get back to 100% clean eating as well. I haven't been eating too badly, but on some days I have only eaten 1-2 meals that might have been not the healthiest just to eat something I like and get calories in.
    I have fitness goals I'm trying to meet especially with moving to a Caribbean country I want to look good on the beach so it's time to get back to focusing on my goals.
  9. WakingUpLate
    Hello, I am also coming off methadone. Dose was 180 mg daily. Last dose was June 24. Stopped cold turkey. Day 1-5 no withdrawals. Day 6 started heavily withdrawing. At day 7 the withdrawals were so bad, throwing up, cold and hot flashes, goosebumps, yawns, and extreme body aches and cramps. On day 8 it was so unbearable I went to a detox facility. Facility administered 8mg Suboxone, and I went into precepitated withdrawals so bad I was hallucinating, and could not function, and all I could do was lay in a fetal position and pray that God would let me die. However he didn't. Facility kept administering Suboxone, and I stayed in precepitated withdrawals until day 11. Discharged on day 12. Very miserable experience, and if have never experienced precepitated withdrawals from Suboxone, believe me, you will wish you was dead. I Don't want to discourage you, but I am almost at day 60 and I am still sick. Stomach cramps, cold and hot flashes, goose bumps, and the worst is complete loss of energy. It's so bad I had to quit my job because I could not perform. I am starting to feel like I am never going to be normal again after methadone. If I could turn back time I would choose the heroin over the methadone. These clinics dont tell you the horrible facts about methadone. In my opinion methadone maintence programs should be shut down.

    LIQUID HANDCUFFS.
  10. ldTechnoBabygirl
    @WakingUpLate dude that sounds absolutely horrible. You were at a seriously high dose so I don't doubt that it's going to take a few months for you to start to feel better.
    I only ever went up to 40mg and I havent been on that dose in 2 years so our withdrawal experiences are no where near the same. I feel for you, and really hope those horrible withdrawal feelings will go away. Do you take clonidine ?
To make a comment simply sign up and become a member!